# SDR CALA2022051101205

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N66803
- Make and model: Boeing 737
- Aircraft serial: 42817
- Aircraft time: 27,890 hours, 9,973 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: 59275890002
- Part serial: NA
- Condition: Failed
- Location: Rh Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAPS WOULD NOT EXTEND WHEN 5 WAS SELECTED. RAN TE FLAP AYSEMITR Y CHECKLIST AND LANDED 27-51 TASK 801 PROCEDURE 2. PERFORMED PROCEDURE 11 CONNECTOR D229 28 VAC PRESENT. CAT REQUIRED DUE TO DISCONNECT RECONNECT. LOCKING DUE TO EMERGENCY DECLARED ON LANDING UNLOCKED TO MAKE UPDATE PARTS ON ORDER, TRANSMITTER MFG 9000453-2, M&E 59-2758-9-0002, PERFORMED. ITE ON FSEU CURRENT FAULT AND FLIGHT LEG 0 BOTH HAVE PROCEDURES ABOVE REF. FIM 27-51TASK 820. PACKING M25988-1-128 / M&E 00-0586-3-0650; INDICATOR 2061-15-1 / FAULT 27-52260. PROCEDURE 1 FLAPS FAILED TO MOVE PERFORMED M&E 29-2758-9-0001.  TRANSMITTER AND PACKING ARRIVING ON FLIGHT RESISTANCE CHECKS ALL WITHIN 10% PER. FIM. PERFORMED PROCEDURE 0484 DEN, INDICATIR ARRIVING ON FLIGHT 1252 IAH.   REFERENCE FIM 11 FLAPS OPS NORMAL WITH C/BS OUT FIM STATES INDICATOR. REPLACED FLAP INDICATOR REF AMM27-58-02-400-801 AND REPLACED RH FLAP POSITION TRANSMITTER REF AMM 27-58-01-400-801 PERFORMED ALL TEST OF IND, AND TRANSMITTER ALL CK OK ADD EMP:U234813 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1920042  SN OFF 2196 TT # 1812333  SN OFF 5178 TRANSMITTER, FL  OFF 59-2758-9-0002 2196 ON 59-2758-9-0002 2655 INDICATOR, POSI  OFF 29-2758-9-0001 5178 ON 29-2758-9-0001 3984
